×

zbMATH — the first resource for mathematics

Level sets and continuity of conjugate convex functions. (English) Zbl 0145.15802

PDF BibTeX Cite
Full Text: DOI
References:
[1] N. Bourbaki, Espaces vectoriels topologiques, Chapters III, IV, and V, Hermann, Paris, 1955. · Zbl 0066.35301
[2] Arne Brøndsted, Conjugate convex functions in topological vector spaces, Mat.-Fys. Medd. Danske Vid. Selsk. 34 (1964), no. 2, 27 pp. (1964). · Zbl 0119.10004
[3] Gustave Choquet, Ensembles et cônes convexes faiblement complets, C. R. Acad. Sci. Paris 254 (1962), 1908 – 1910 (French). · Zbl 0107.08801
[4] H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge University Press, New York, 1958. · Zbl 0086.15302
[5] Ky Fan, A generalization of the Alaoglu-Bourbaki theorem and its applications, Math. Z. 88 (1965), 48 – 60. · Zbl 0135.34402
[6] W. Fenchel, On conjugate convex functions, Canadian J. Math. 1 (1949), 73 – 77. · Zbl 0038.20902
[7] -, Convex cones, sets and functions, Lecture notes, mimeograph, Princeton Univ. Princeton, N.J., 1953. · Zbl 0053.12203
[8] L. Hörmander, Sur la fonction d’appui des ensembles convexes, dans une espace localement convexe, Ark. Mat. 3 (1954), 181-186. · Zbl 0064.10504
[9] J. J. Moreau, Fonctions convexes en dualité, (multigraph), Faculté des Sciences, Séminaires de Mathématiques, Université de Monpellier, Montpellier, 1962.
[10] Jean-Jacques Moreau, Sur la fonction polaire d’une fonction semi-continue supérieurement, C. R. Acad. Sci. Paris 258 (1964), 1128 – 1130 (French). · Zbl 0144.30501
[11] R. R. Phelps, Extreme points of polar convex sets, Proc. Amer. Math. Soc. 12 (1961), 291 – 296. · Zbl 0099.31603
[12] R. T. Rockafellar, Convex functions and dual extremum problems, Doctoral dissertation, Harvard University, Cambridge, Mass., 1963.
[13] R. T. Rockafellar, Helly’s theorem and minima of convex functions, Duke Math. J. 32 (1965), 381 – 397. · Zbl 0144.42805
[14] R. T. Rockafellar, Extension of Fenchel’s duality theorem for convex functions, Duke Math. J. 33 (1966), 81 – 89. · Zbl 0138.09301
[15] -, Dual extremum problems involving convex functions, Pacific J. Math. (1966) (to appear).
[16] J. J. Stoker, Unbounded convex point sets, Amer. J. Math. 62 (1940), 165 – 179. · Zbl 0022.40301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.